Electron. J. Diff. Equ., Vol. 2015 (2015), No. 225, pp. 1-13.

Monotocity properties of oscillatory solutions of two-dimensional systems of differential equations

Miroslav Bartusek

Sufficient conditions for the monotonicity of the sequences of the absolute values of all local extrema of components of a two-dimensional systems are obtained.

Submitted May 5, 2015. Published August 31, 2015.
Math Subject Classifications: 34C10, 34C15, 34D05.
Key Words: Monotonicity; oscillatory solutions; two-dimensional systems.

Show me the PDF file (267 KB), TEX file, and other files for this article.

Miroslav Bartusek
Faculty of Science, Masaryk University Brno
Kotlarska 2, 611 37 Brno, Czech Republic
email: bartusek@math.muni.cz

Return to the EJDE web page